Journal of Mathematics of Kyoto University

Notes on invariant differentials on abelian varieties

Yoshikazu Nakai

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 3, Number 1 (1963), 127-135.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250524863

Digital Object Identifier
doi:10.1215/kjm/1250524863

Mathematical Reviews number (MathSciNet)
MR156850

Zentralblatt MATH identifier
0146.17302

Citation

Nakai, Yoshikazu. Notes on invariant differentials on abelian varieties. J. Math. Kyoto Univ. 3 (1963), no. 1, 127--135. doi:10.1215/kjm/1250524863. https://projecteuclid.org/euclid.kjm/1250524863


Export citation